# SDR 95ZZZX7004

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N495LF
- Make and model: Bolkms BO105S
- Aircraft serial: S645
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 4000103002
- Condition: Inop
- Location: Cockpit
- Component: RT450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER STILL INOP (WILL NOT TRANSMIT ON CHANNEL 'A').
